Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 75, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 21, 2012, 4:25 AM CST. It took effect at Nov 21, 2012, 6:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2012, 4:25 AM CST (10:25 UTC)
- In effect from
- Nov 21, 2012, 6:00 PM CST
- Expired
- Nov 22, 2012, 9:03 PM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
427 WHUS73 KGRB 211025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST WED NOV 21 2012 ...DENSE FOG CONTINUES OVER LAKE MICHIGAN AND BAY OF GREEN BAY... ...INCREASING SOUTH WINDS THIS AFTERNOON AND TONIGHT... LMZ541>543-211830- /O.CON.KGRB.MF.Y.0011.000000T0000Z-121121T1600Z/ /O.NEW.KGRB.SC.Y.0075.121122T0000Z-121123T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 425 AM CST WED NOV 21 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST THURSDAY NIGHT. * SOUTH WINDS 10 TO 20 KTS THIS AFTERNOON WILL INCREASE TO 20 TO 30 KTS ON THURSDAY. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FT EARLY THIS EVENING...5 TO 8 FT ON THURSDAY. * VISIBILITIES OF ONE MILE OR LESS WILL CONTINUE INTO MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-211600- /O.CON.KGRB.MF.Y.0011.000000T0000Z-121121T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 425 AM CST WED NOV 21 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * VISIBILITIES OF ONE MILE OR LESS WILL CONTINUE INTO MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
532 WHUS73 KGRB 211621 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CST WED NOV 21 2012 ...DENSE FOG CONTINUES OVER LAKE MICHIGAN AND BAY OF GREEN BAY... ...INCREASING SOUTH WINDS THIS AFTERNOON AND TONIGHT... LMZ541>543-220030- /O.EXP.KGRB.MF.Y.0011.000000T0000Z-121121T1600Z/ /O.CON.KGRB.SC.Y.0075.121122T0000Z-121123T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST THURSDAY NIGHT... ...DENSE FOG ADVISORY HAS EXPIRED... * SOUTH WINDS 10 TO 20 KTS THIS AFTERNOON WILL INCREASE TO 20 TO 30 KTS ON THURSDAY. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FT EARLY THIS EVENING... 5 TO 8 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-211730- /O.EXP.KGRB.MF.Y.0011.000000T0000Z-121121T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1021 AM CST WED NOV 21 2012 ...DENSE FOG ADVISORY HAS EXPIRED... PATCHES OF FOG WILL CONTINUE TO MOVE OFF INTO THE LAKE THIS AFTERNOON WITH PARTLY CLOUDY SKIES THEN EXPECTED. $$
625 WHUS73 KGRB 212151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST WED NOV 21 2012 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... SOUTH SOUTHWEST WINDS WILL BECOME GUSTY ON THANKSGIVING DAY...AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA EARLY THURSDAY EVENING...WITH GUSTY WINDS SHIFTING TO THE WEST IN ITS WAKE. THOSE WINDS WILL BECOME NORTHWEST AND REMAIN GUSTY ON FRIDAY...LASTING INTO SATURDAY MORNING. LMZ541>543-220600- /O.EXT.KGRB.SC.Y.0075.121122T0000Z-121124T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 351 PM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH THURSDAY. WINDS SHIFTING WEST TO NORTHWEST THURSDAY NIGHT AND NORTHWEST FRIDAY AND SATURDAY. * WAVES OF 3 TO 5 FT...WILL BUILD TO 5 TO 8 FT ON THURSDAY. WAVES WILL EASE TO 3 TO 5 FT FRIDAY AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHUS73 KGRB 220312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST WED NOV 21 2012 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... SOUTH SOUTHWEST WINDS WILL BECOME GUSTY ON THANKSGIVING DAY... AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA EARLY THURSDAY EVENING...WITH GUSTY WINDS SHIFTING TO THE WEST IN ITS WAKE. THOSE WINDS WILL BECOME NORTHWEST AND REMAIN GUSTY ON FRIDAY...LASTING INTO SATURDAY MORNING. LMZ541>543-221115- /O.CON.KGRB.SC.Y.0075.000000T0000Z-121124T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH THURSDAY. WINDS SHIFTING WEST TO NORTHWEST THURSDAY NIGHT AND NORTHWEST FRIDAY AND SATURDAY. * WAVES OF 3 TO 5 FT...WILL BUILD TO 5 TO 8 FT ON THURSDAY. WAVES WILL EASE TO 3 TO 5 FT FRIDAY AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS73 KGRB 220958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CST THU NOV 22 2012 ...STRONG...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY... STRONG SOUTH SOUTHWEST WINDS WILL CONTINUE TODAY...AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA THIS EVENING...WITH WINDS SHIFTING TO THE WEST IN ITS WAKE. THE WINDS WILL BECOME NORTHWEST AND REMAIN STRONG ON FRIDAY...LASTING INTO SATURDAY MORNING. LMZ521-522-221800- /O.EXB.KGRB.SC.Y.0075.121122T1600Z-121124T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 358 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CST SATURDAY. * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH TODAY. WINDS SHIFTING WEST TO NORTHWEST TONIGHT AND NORTHWEST FRIDAY AND SATURDAY. GUSTS TO 35 KTS POSSIBLE FRIDAY. * WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-221800- /O.CON.KGRB.SC.Y.0075.000000T0000Z-121124T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS ARE EXPECTED THROUGH TODAY. WIND WILL SHIFTING WEST THEN NORTHWEST TONIGHT AND FRIDAY. * WAVES OF 5 TO 8 FT TODAY...WILL EASE TO 3 TO 6 FT BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
863 WHUS73 KGRB 221701 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CST THU NOV 22 2012 ...STRONG...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY... STRONG SOUTH SOUTHWEST WINDS WILL CONTINUE TODAY...AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA THIS EVENING...WITH WINDS SHIFTING TO THE WEST IN ITS WAKE. THE WINDS WILL BECOME NORTHWEST AND REMAIN STRONG ON FRIDAY...LASTING INTO SATURDAY MORNING. LMZ521-522-541>543-230115- /O.CON.KGRB.SC.Y.0075.000000T0000Z-121124T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH TODAY. WINDS SHIFTING WEST TO NORTHWEST TONIGHT AND NORTHWEST FRIDAY AND SATURDAY. GUSTS TO 35 KTS POSSIBLE FRIDAY. * WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS73 KGRB 222110 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CST THU NOV 22 2012 ...STRONG...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING... STRONG SOUTH SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH EARLY TONIGHT...WITH WINDS SHIFTING TO THE WEST IN ITS WAKE. THE WINDS WILL BECOME NORTHWEST AND REMAIN STRONG ON FRIDAY...LASTING INTO SATURDAY MORNING. LMZ521-522-541>543-230515- /O.CON.KGRB.SC.Y.0075.000000T0000Z-121124T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 310 PM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS THROUGH TODAY. WINDS SHIFTING WEST TO NORTHWEST TONIGHT AND NORTHWEST FRIDAY AND SATURDAY. GUSTS TO 35 KTS POSSIBLE FRIDAY. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS73 KGRB 230303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST THU NOV 22 2012 ...GALE FORCE WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY NIGHT... .A TIGHT PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION WILL RESULT IN STRONG WEST WINDS DEVELOPING LATER ON TONIGHT. GALE FORCE GUSTS ARE EXPECTED AFTER MIDNIGHT...CONTINUING THROUGH FRIDAY. THE STRONG WINDS WILL GRADUALLY SUBSIDE FRIDAY NIGHT AND SATURDAY. THE BLUSTERY CONDITIONS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATER. LMZ521-522-541>543-231115- /O.UPG.KGRB.SC.Y.0075.000000T0000Z-121124T1000Z/ /O.NEW.KGRB.GL.W.0022.121123T0303Z-121124T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CST THU NOV 22 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WIND INCREASING TO 30 KTS...WITH GALE FORCE GUSTS TO 35 KTS EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING. THE WINDS WILL VEER NORTHWEST ON FRIDAY AND CONTINUE TO GUST...ESPECIALLY ACROSS NORTHERN DOOR COUNTY. * WAVES: 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT ON THE LAKE ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:47 AM CST, 38 minutes earlier.
Area forecast discussion, Nov 21, 3:47 AM CST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CST WED NOV 21 2012 .SHORT TERM...TODAY THROUGH THANKSGIVING DAY MAIN CONCERN WITH FORECAST IS FOG THIS MORNING AND EFFECTS IT AND LINGERING LOW CLOUDS WILL HAVE ON TEMPERATURES TODAY. CENTER OF HIGH PRESSURE HAS SLIPPED SOUTHEAST OF STATE...WITH INCREASING SOUTHWEST GRADIENT OVER AREA. SURFACE REPORTS AND SATELLITE SHOWING LOW CLOUDS AND FOG WIDESPREAD ACROSS CWA...THOUGH WEBCAMS INDICATE DENSE IS MORE PATCHY...EXCEPT OVER LAKESHORE COUNTIES WHERE IT IS MORE WIDESPREAD. EARLIER EXPANDED ADVISORY FOR REST OF CWA...THOUGH EXPECT INCREASING SOUTHWEST WINDS JUST OFF THE SURFACE WILL HELP DISSIPATE IT EARLY THIS MORNING IN THE WEST...LINGERING A BIT LONGER EAST. HIGH CLOUDS OVER AREA ALSO THINNING ATTM. HAVE MADE LITTLE CHANGE TO EARLIER HIGH TEMP FORECAST. STRONG COLD FRONT TO REACH NW CWA BY 00Z FRI...ANOTHER WELL ABOVE NORMAL TEMP DAY EXPECTED FOR THANKSGIVING...THOUGH WILL BE BREEZY. REMOVED POPS SE AS MOISTURE STAYS SOUTH OF THE REGION. FORCING ALSO NOT IMPRESSIVE. .LONG TERM...THU NGT THRU NEXT TUE. MEAN FLOW DURING THE PERIOD TO CONSIST OF A PERSISTENT ERN CANADA UPR TROF WITH AN EMBEDDED CLOSED UPR LOW MOVING FROM THE GREAT LAKES TO THE NE CONUS. FARTHER WEST...AN UPR LOW IS FCST TO WEAKEN AS IT MOVES ONSHORE FROM THE PACIFIC AND ENDS UP CARVING A WEAK UPR TROF OVER THE CNTRL CONUS BY EARLY NEXT WEEK AS AN UPR RDG BUILDS OVER THE ERN PACIFIC. THIS PATTERN WL BRING COLDER AIR BACK TO NE WI WITH TEMPS EVENTUALLY FALLING BLO NORMAL. PCPN CHCS LOOK FAIRLY LIMITED WITH SEVERAL LIGHT LAKE EFFECT CHCS OVER THE NORTH...BUT WL NEED TO WATCH A SYSTEM FOR NEXT TUE AS LOW PRES TO BE MOVING NE FROM THE SRN PLAINS. STRONG CAA TO OVERSPREAD NE WI BEHIND THE CDFNT THU NGT ACCOMPANIED BY GUSTY W-NW WINDS AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE DEPARTED SFC LOW AND STRONG HI PRES OVER THE NRN PLAINS. INCREASING CYCLONIC FLOW SHOULD KEEP CLOUDS OVER THE AREA THRU THE NGT AS WELL AS BRING WRAP-AROUND MOISTURE THRU IN THE FORM OF SNOW SHWRS AND FLURRIES. BEST CHC OF SNOW SHWRS TO BE OVER N-CNTRL WI WHERE SOME LAKE ENHANCEMENT TO OCCUR. WOULD NOT BE SURPRISED TO SEE LIGHT ACCUMULATIONS TAKE PLACE (< 1"). THE BIGGER NEWS WL BE THE DROP IN TEMPS...WHICH WHEN COMBINED WITH THE GUSTY WINDS...WL SEND WIND CHILL VALUES DOWN INTO THE TEENS AND 20S BY DAYBREAK. THE CYCLONIC FLOW CONTS INTO FRI MORNING...BUT IS EXPECTED TO WEAKEN BY THE AFTERNOON AS HI PRES BUILDS ACROSS THE UPR MS VALLEY. N-CNTRL WI REMAINS VULNERABLE TO LAKE EFFECT SNOW SHWRS AS 8H TEMPS OVER LAKE SUPERIOR DIP TO AROUND -13C AND DELTA-T VALUES RISE INTO THE MID-TEENS. PARTS OF VILAS COUNTY COULD SEE ADDITIONAL LIGHT ACCUMULATIONS...BUT AMOUNTS TO BE LIMITED DUE TO TRAJS AND LOW INVERSION HEIGHTS. FOR THE REST OF THE FCST AREA...A BLUSTERY AND COLD DAY IS ANTICIPATED WITH SOME FLURRIES AROUND FOR GOOD MEASURE. TEMPS WL HAVE A HARD TIME MAKING ANY MOVE UPWARD WITH READINGS PROBABLY ONLY A FEW DEGS FROM THE MORNING LOWS. LAKE EFFECT SNOW SHWRS SHOULD BE ABLE TO LINGER OVER N-CNTRL WI INTO FRI EVENING BEFORE DIMINISHING OVRNGT AS THE LARGE SFC RDG OF HI PRES BUILDS INTO THE WRN GREAT LAKES. IF SKIES CAN CLEAR AND WINDS DIMINISH FAST ENUF...TEMPS COULD REALLY TANK WELL DOWN INTO THE TEENS ACROSS THE NORTH. HAVE LOWERED MIN TEMPS A FEW DEGS FROM THE PREVIOUS FCST WITH MID-TEENS NORTH TO THE LWR 20S LAKESIDE. SAT SHOULD START OFF WITH PLENTY OF SUNSHINE WITH THE RDG OVERHEAD... BUT AS THE RDG BEGINS TO SLIP EWD AND A RETURN FLOW ALOFT DEVELOPS... SOME HI CLOUDS COULD BEGIN TO OVERSPREAD THE AREA DURING THE AFTERNOON. A QUIET DAY REGARDLESS WITH MAX TEMPS A TOUCH BLO NORMAL. A RELATIVELY WEAK AREA OF LOW PRES IS PROGGED TO MOVE INTO SW ONTARIO SAT NGT AND DRAG A CDFNT INTO WRN WI BY 12Z SUNDAY. MOISTURE OVER WI APPEARS LIMITED AHEAD OF THIS FNT...HOWEVER WITH A MODEST SHORTWAVE MOVING ACROSS NRN SECTIONS OF THE GREAT LAKES...THE POSSIBILITY DOES EXIST FOR LIGHT SNOW SO MAY NEED TO ADD A SMALL POP TO THE NORTH. THE CDFNT MOVES THRU THE REST OF WI WITHOUT MUCH FANFARE ON SUNDAY DUE TO A LACK OF MOISTURE AND UPR SUPPORT. SOME MIXED SUNSHINE IS EXPECTED WITH TEMPS NEAR NORMAL FOR LATE NOV. AS THE ERN PACIFIC UPR RDG BUILDS TOWARD AK EARLY NEXT WEEK... DOWNSTREAM UPR TROFFING WL TAKE PLACE OVER THE ROCKIES ON MON AND ACROSS THE PLAINS INTO THE MIDWEST ON TUE. HAVE KEPT MON DRY WITH WEAK HI PRES TO STRETCH FROM S-CNTRL CANADA TO THE ERN GREAT LAKES. THE FCST FOR TUE IS MORE PROBLEMATIC DEPENDING ON WHERE THE UPR TROF WL BE SITUATED AND THE TRACK OF A SFC LOW WHICH THE MDLS LIFT NEWD TOWARD THE ERN LAKES. WE WL NEED TO SEE HOW THIS SYSTEM LOOKS A FEW DAYS FROM NOW...BUT EARLY INDICATIONS ARE THAT MINOR SNOW ACCUMULATIONS WOULD FALL OVER MUCH OF NE WI. && .AVIATION...ANTICIPATE DENSE FOG WITH LIFR CIGS AND VSBYS TO DEVELOP OVERNIGHT OVER MOST LOCATIONS. INCREASING CIRRUS OVER NORTHWEST WISCONSIN ALONG WITH SLIGHTLY HIGHER SOUTH WINDS MAY LIMIT TIME COVERAGE OF THE FOG OVER NORTH CENTRAL WISCONSIN. CONDITIONS EXPECTED TO LINGER INTO WEDNESDAY MORNING BEFORE DISSIPATING AND IMPROVING WEDNESDAY AFTERNOON. WHILE THE CIRRUS MAY PREVENT DENSE FOG FROM DEVELOPING OVER SOME LOCATIONS OVERNIGHT...THE CIRRUS MAY ALSO SERVE TO SLOW DOWN FOG DISSIPATION ON WEDNESDAY. TDH && .MARINE...INCREASING SOUTH WINDS WILL BUILD WAVES THROUGH THE DAY...WITH 3 TO 5 FT EXPECTED ON THE LAKE BY THIS EVENING. SMALL CRAFT CONDITIONS ARE EXPECTED THROUGH FRI NIGHT AS LOW PRESSURE SYSTEM MOVES THROUGH LAKE SUPERIOR. && .GRB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR WIZ013- 020>022-031-035>040-045-048>050-073-074. DENSE FOG ADVISORY UNTIL 7 AM CST THIS MORNING FOR WIZ005- 010>012-018-019-030. && TE/KALLAS
Hazardous weather outlook, Nov 21, 3:57 AM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CST WED NOV 21 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 357 AM CST WED NOV 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL IS POSSIBLE THIS MORNING DUE TO WIDESPREAD FOG. THE FOG MAY BE LOCALLY DENSE REDUCING VISIBILITIES TO A QUARTER OF A MILE OR LESS...AND IN SOME SPOTS...DOWN TO A FEW HUNDRED FEET. THE FOG SHOULD BURN OFF BY MID TO LATE MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS WILL AFFECT DOOR COUNTY ON FRIDAY AND FRIDAY NIGHT. GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-221000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 357 AM CST WED NOV 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FOG IS EXPECTED THIS MORNING. THE FOG IS EXPECTED TO BE DENSE AT TIMES WITH VISIBILITIES BELOW ONE QUARTER OF A MILE...AND IN SOME CASES...DOWN TO A FEW HUNDRED FEET. THE FOG SHOULD BURN OFF BY LATE MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL VEER WEST ON THURSDAY NIGHT AFTER A STRONG COLD FRONT MOVES THROUGH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR ON FRIDAY AND FRIDAY NIGHT...WHEN GALE FORCE GUSTS OVER 35 KNOTS ARE POSSIBLE...ESPECIALLY FOR AREAS ADJACENT TO NORTHERN DOOR COUNTY. TE/AK
In the hours before
Special weather statement, Nov 20, 10:30 PM CST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1030 PM CST TUE NOV 20 2012 WIZ010>012-018-019-030-211000- ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO...WAUSAU 1030 PM CST TUE NOV 20 2012 ...AREAS OF DENSE FOG OVERNIGHT... AREAS OF FOG...LOCALLY DENSE WITH VISIBILITIES A QUARTER OF A MILE OR LESS AT TIMES...WILL CONTINUE TO DEVELOP OVERNIGHT. SINCE TEMPERATURES ARE AT OR BELOW FREEZING...SCATTERED SLIPPERY SPOTS MAY ALSO DEVELOP ON AREA ROADWAYS OVERNIGHT. MOTORISTS ARE URGED TO DRIVE WITH CAUTION OVERNIGHT. BE ALERT FOR RAPIDLY REDUCED VISIBILITIES ALONG WITH SCATTERED SLIPPERY SPOTS. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 6:05 PM CST | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 16 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.